Exhaustive Weakly Wandering Sequences and Alpha-type Transformations

Authors

  • Stanley Eigen Northeastern University Math Dept., 360 Huntington Ave Boston, MA, 02115 USA
  • John Lindhe Northeastern University Math Dept. 360 Huntington Ave Boston, MA, 02115 USA

Abstract

An increasing sequence of integers, $\mathbb{B}$, is given for which there exists a family of ergodic, infinite measure preserving transformations $T_\alpha$, $0 \leq \alpha \leq 1$ so that (1) $T_\alpha$ is of $\alpha$-type and (2) $\mathbb{B}$ is an exhaustive weakly wandering sequence for each $T_\alpha$.

Downloads

Published

2015-12-10

How to Cite

Eigen, S., & Lindhe, J. (2015). Exhaustive Weakly Wandering Sequences and Alpha-type Transformations. Armenian Journal of Mathematics, 7(2), 121-145. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/116